Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Asymptotic formulas for the coefficients of certain automorphic functions

Tom 169 / 2015

Jaban Meher, Karam Deo Shankhadhar Acta Arithmetica 169 (2015), 59-76 MSC: Primary 11F30; Secondary 11F50, 11F03. DOI: 10.4064/aa169-1-4

Streszczenie

We derive asymptotic formulas for the coefficients of certain classes of weakly holomorphic Jacobi forms and weakly holomorphic modular forms (not necessarily of integral weight) without using the circle method. Then two applications of these formulas are given. Namely, we estimate the growth of the Fourier coefficients of two important weak Jacobi forms of index $1$ and non-positive weights and obtain an asymptotic formula for the Fourier coefficients of the modular functions $\theta ^k/\eta ^l$ for all integers $k,l\geq 1$, where $\theta $ is the weight $1/2$ modular form and $\eta $ is the Dedekind eta function.

Autorzy

  • Jaban MeherDepartment of Mathematics
    Indian Institute of Science
    Bangalore 560012, India
    e-mail
  • Karam Deo ShankhadharDepartamento de Matemáticas
    Facultad de Ciencias
    Universidad de Chile
    Las Palmeras 3425
    Nunoa, Santiago, Chile
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek